Jacobians of certain transformations of singular matrices

Volume 36 / 2009

José A. Díaz-García, Ramón Gutiérrez-Jáimez Applicationes Mathematicae 36 (2009), 241-249 MSC: 62H99, 62E15, 15A52, 15A09. DOI: 10.4064/am36-2-10

Abstract

In this study various Jacobians of transformations of singular random matrices are found. An alternative proof of Uhlig's first conjecture (Uhlig (1994)) is proposed. Furthermore, we propose various extensions of this conjecture under different singularities. Finally, an application of the theory of singular distributions is discussed.

Authors

  • José A. Díaz-GarcíaDepartment of Statistics and Computation
    Universidad Autónoma Agraria Antonio Narro
    Buenavista
    25315 Saltillo, Coahuila, México
    e-mail
  • Ramón Gutiérrez-JáimezDepartment of Statistics and O.R.
    University of Granada
    18071 Granada, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image